MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/F; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/F; ACETABULAR PE HC LINER
Model Number 01.32.3248HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31 may 2021: lot 2009605: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: ball heads: cocr 01.25.023 cocr ball head 12/14 ø 32 size l +3.5 (k072857) lot.2006285.Batch review performed on 31 may 2021: lot 2006285: (b)(4) items manufactured and released on 22-sept-2020.Expiration date: 2025-09-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager.Hip dislocation 5 weeks after primary implantation.Poor quality of the radiographic image provided doesn't allow a proper clinical evaluation.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.
 
Event or Problem Description
Revision surgery 1 month after primary for luxation of the head from liner (happened during rehab).Double mobility converter implanted successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/F
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12056933
Report Number3005180920-2021-00523
Device Sequence Number19800839
Product Code LPH
UDI-Device Identifier07630030811951
UDI-Public07630030811951
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Model Number01.32.3248HCT
Device Catalogue Number01.32.3248HCT
Device Lot Number2009605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;